# SDR AALA20001904

- Difficulty date: November 16, 2000
- Submitted: January 3, 2001
- Operation: Air carrier
- Aircraft: N288AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49300
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 5940405503
- Part serial: P80338
- Condition: Leaking
- Location: Apu Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

ORD - FLT 1836 - EN ROUTE TUS-ORD, SHORTLY AFTER TAKEOFF, DETECTED LIGHT HAZE AND SMELL IN CABIN.  BOTH PACKS TAKEN OT OF FULL COLD.  SMELL AND HAZE DISSIPATED AND DID NOT RETURN FOR THE REMAINDER OF THE FLIGHT.  LANDED ORD WITHOUT FURTHER INCIDENT.  REPLACED APU.  NO LEAKS NOTED.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
